# SDR AALA20100113SJU01

- Difficulty date: January 12, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N625AA
- Make and model: Boeing 757223
- Aircraft serial: 24583
- Aircraft time: 61,542 hours, 21,882 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Weak
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 25D AFT DOORS DIM.  REPLACED BATTERY PACK.
